Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Tampa Bay, FL

July 13, 2012Levy County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 13, 2012, 5:47 PM EDT for Levy County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 5:47 PM EDT (21:47 UTC)
Expired
Jul 13, 2012, 6:30 PM EDT
In force
43 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Levy County, FL

The radar

The Tallahassee radar (KTLH), 173 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1098 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1098 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS52 KTBW 132147
SVRTBW
FLC075-132230-
/O.NEW.KTBW.SV.W.0040.120713T2147Z-120713T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
547 PM EDT FRI JUL 13 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEVY COUNTY IN NORTHERN FLORIDA...

* UNTIL 630 PM EDT.

* AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHEAST OF FOWLERS BLUFF...OR 9 MILES NORTHEAST OF CEDAR
  KEY...AND MOVING NORTHWEST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MANATEE SPRINGS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2934 8307 2937 8307 2939 8304 2948 8299
      2951 8299 2952 8297 2926 8279 2915 8289
      2916 8300 2923 8310 2925 8309 2928 8315
      2932 8315
TIME...MOT...LOC 2147Z 128DEG 28KT 2924 8294

$$
2 follow-up statements
329 
WWUS52 KTBW 132158
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
558 PM EDT FRI JUL 13 2012

FLC075-132230-
/O.CON.KTBW.SV.W.0040.000000T0000Z-120713T2230Z/
LEVY FL-
558 PM EDT FRI JUL 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN LEVY COUNTY...

AT 559 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF
FOWLERS BLUFF...OR 10 MILES NORTH OF CEDAR KEY...MOVING NORTHWEST AT
30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2934 8307 2937 8307 2939 8304 2946 8300
      2929 8290 2917 8298 2916 8300 2923 8310
      2925 8309 2928 8315 2932 8315
TIME...MOT...LOC 2159Z 128DEG 28KT 2930 8302

$$
190 
WWUS52 KTBW 132224
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
624 PM EDT FRI JUL 13 2012

FLC075-132233-
/O.EXP.KTBW.SV.W.0040.000000T0000Z-120713T2230Z/
LEVY FL-
624 PM EDT FRI JUL 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LEVY COUNTY WILL
EXPIRE AT 630 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE THRESHOLDS AND WILL CONTINUE TO 
DISSIPATE.

LAT...LON 2934 8307 2937 8307 2939 8304 2946 8300
      2929 8290 2917 8298 2916 8300 2923 8310
      2925 8309 2928 8315 2932 8315
TIME...MOT...LOC 2223Z 128DEG 28KT 2941 8319

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:29 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 13, 2:29 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
229 PM EDT FRI JUL 13 2012

.SHORT TERM (TONIGHT THROUGH SUNDAY)...SCT SHRA HAVE MOVED INTO
THE CEN AND WRN HALF OF THE PENINSULA THIS AFTN. NOT MUCH LTG AT
THIS POINT AND SEEING LESS COVERAGE OF CONVECTION DUE TO SOME
MODESTLY DRIER AIR FROM THE EAST. THE WINDS HAVE TURNED ONSHORE S
OF TPA...HOWEVER THE WEST COAST SEA BREEZE WILL REMAIN PINNED NEAR
THE COAST. THIS WILL MAXIMIZE CONVERGENCE RIGHT ALONG THE COAST
THIS AFTN AND EARLY EVENING. AN UPPER LOW OVER THE WRN ATL WILL
RETROGRADE WEST ACROSS THE REGION THROUGH THE WEEKEND. THE FL
PENINSULA WILL BE IN THE LESS FAVORABLE WNW QUAD OF THIS FEATURE
ON SAT AND THIS COMBINED WITH DRIER AIR WILL SIGNIFICANTLY
DECREASE POPS ON SAT. HAVE LOWERED POPS TO 20-30 PERCENT AND I THE
DRIER NAM IS CORRECT THIS MAY STILL BE TOO HIGH. POPS WILL BEGIN
TO INCREASE AGAIN SLIGHTLY ON SUN AND INTO MON AS THE LOW MOVES
MORE OVER THE AREA AND MOISTURE INCREASES. POPS WILL BE SCT SUN
AND MON AND WILL BE NEAR OR SLIGHTLY BELOW THE 40-50% CLIMO
VALUES. COOLER MID LEVEL TEMPS NEARING -9 DEG F WILL PROVIDE
INCREASE CHC OF ISOLD PULSE STRONG W/ POSSIBLY A FEW SVR STORMS.

&&

.LONG TERM (TUESDAY THROUGH THURSDAY)...STRONG H5 HIGH CENTER
NEARING 600 DM WILL PUSH OFF THE AFRICAN COAST WITH WRN PORTION OF
THE RIDGE AXIS MVG INTO CEN FL THROUGH MID WEEK. THIS WILL LEAD TO
DECREASING POPS AND INCREASING TEMPS TOWARD THE END OF THE PERIOD.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL OVER THE NEXT
24 HOURS...WITH SOME BRIEF TEMPO MVFR CONDITIONS POSSIBLE IN THE
AFTERNOON/EVENING HOURS WITH SCATTERED THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  92  76  92 /  20  30  10  50
FMY  75  92  75  92 /  20  30  10  50
GIF  74  93  74  93 /  20  20  10  40
SRQ  76  92  75  90 /  20  30  10  50
BKV  71  93  71  92 /  20  30  10  50
SPG  78  90  79  91 /  20  30  10  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...88/GITTINGER
LONG TERM/AVIATION...24/COLSON
Hazardous weather outlook, Jul 13, 5:03 AM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
503 AM EDT FRI JUL 13 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-132115-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
503 AM EDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM THIS
AFTERNOON ALONG THE WEST COAST SEA BREEZE BOUNDARY...WITH OTHER
STORMS FORMING ALONG OUTFLOW BOUNDARIES AS WELL. THE BEST
THUNDERSTORM CHANCES REMAIN CLOSER TO THE COAST. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A FEW PULSE
SEVERE STORMS ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH MUCH OF NEXT
WEEK WITH GENERALLY LIGHT WINDS IN PLACE AND CONVECTION FORMING
ALONG SEA BREEZE AND OUTFLOW BOUNDARIES EACH DAY. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A FEW PULSE
SEVERE STORMS ARE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CARLISLE

In the hours before

Special weather statement, Jul 13, 3:51 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
351 PM EDT FRI JUL 13 2012

FLZ050-132030-
PINELLAS-
351 PM EDT FRI JUL 13 2012

...LINE OF THUNDERSTORMS WILL AFFECT PINELLAS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM VENETIAN ISLES TO 6
MILES EAST OF FORT DESOTO PARK...OR ALONG A LINE EXTENDING FROM
DOWNTOWN SAINT PETERSBURG TO 6 MILES NORTHWEST OF PALMETTO...MOVING
WEST AT 20 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING VENETIAN
ISLES...SNELL ISLE...VINOY PARK AND DOWNTOWN SAINT
PETERSBURG...UNTIL 430 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2806 8283 2806 8280 2808 8278 2807 8266
      2795 8271 2782 8259 2770 8263 2769 8265
      2769 8271 2767 8270 2767 8267 2761 8273
      2772 8275 2780 8281 2789 8285
TIME...MOT...LOC 1951Z 093DEG 16KT 2784 8266 2760 8267
Special weather statement, Jul 13, 4:07 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
407 PM EDT FRI JUL 13 2012

FLZ060-062-065-132045-
SARASOTA-CHARLOTTE-LEE-
407 PM EDT FRI JUL 13 2012

...STRONG THUNDERSTORMS WILL AFFECT LEE...SARASOTA AND WESTERN
CHARLOTTE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM OSCAR SCHERER STATE
PARK TO ENGLEWOOD TO BURNT STORE MARINA TO ESTERO...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF VENICE TO ENGLEWOOD TO 11 MILES
NORTHWEST OF CAPE CORAL TO 6 MILES EAST OF FORT MYERS BEACH...MOVING
WEST AT 15 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING MYAKKA
RIVER STATE PARK...WARM MINERAL SPRINGS...GULF COVE...
SARASOTA...VENICE...BOCA GRANDE AND PIRATE HARBOR...UNTIL 445 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2640 8191 2647 8198 2644 8203 2649 8220
      2682 8229 2731 8258 2732 8228 2717 8226
      2695 8207 2692 8217 2678 8214 2675 8224
      2669 8223 2669 8209 2692 8211 2694 8206
      2676 8190 2667 8169 2646 8164 2635 8172
TIME...MOT...LOC 2005Z 093DEG 12KT 2718 8244 2701 8237
      2671 8211 2647 8187
Special weather statement, Jul 13, 4:35 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
435 PM EDT FRI JUL 13 2012

FLZ039-042-048>051-132115-
LEVY-CITRUS-HERNANDO-PASCO-HILLSBOROUGH-PINELLAS-
435 PM EDT FRI JUL 13 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL PINELLAS...
NORTHWESTERN HILLSBOROUGH...SOUTH CENTRAL LEVY...WESTERN CITRUS...
WESTERN HERNANDO AND WESTERN PASCO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
PINE RIDGE TO ARIPEKA TO TRINITY...OR ALONG A LINE EXTENDING FROM 6
MILES NORTHEAST OF BEVERLY HILLS TO HUDSON TO HOLIDAY...MOVING
NORTHWEST AT 25 MPH...WILL AFFECT CHASSAHOWITZKA...PINE ISLAND...GLEN
LAKES AND BAYPORT...UNTIL 515 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2845 8268 2854 8267 2889 8272 2890 8270
      2900 8274 2904 8244 2808 8250 2812 8279
TIME...MOT...LOC 2035Z 147DEG 24KT 2901 8241 2848 8274
          2822 8273
Special weather statement, Jul 13, 4:41 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
441 PM EDT FRI JUL 13 2012

FLZ051-055-060-062-065-132145-
HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE-
441 PM EDT FRI JUL 13 2012

...STRONG THUNDERSTORMS WILL AFFECT LEE...MANATEE...SARASOTA...SOUTH
CENTRAL HILLSBOROUGH AND WESTERN CHARLOTTE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM PARRISH TO BEE
RIDGE TO GULF COVE TO WHISKEY CREEK...OR ALONG A LINE EXTENDING FROM
15 MILES EAST OF PALMETTO TO 6 MILES SOUTHEAST OF SARASOTA TO
ENGLEWOOD TO CAPE CORAL...MOVING WEST AT 20 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING LAKEWOOD RANCH...FRUITVILLE...BEE
RIDGE...FORT MYERS...CAPE CORAL...VENICE...RUSKIN...BRADENTON AND
WARM MINERAL SPRINGS...UNTIL 545 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2647 8198 2644 8203 2649 8204 2648 8211
      2664 8222 2648 8215 2648 8219 2682 8229
      2740 8265 2734 8256 2739 8257 2749 8269
      2783 8240 2782 8220 2761 8208 2704 8209
      2648 8169 2634 8185
TIME...MOT...LOC 2040Z 107DEG 16KT 2758 8239 2728 8253
          2696 8231 2654 8198
Special weather statement, Jul 13, 5:14 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
514 PM EDT FRI JUL 13 2012

FLZ039-132215-
LEVY-
514 PM EDT FRI JUL 13 2012

...LINE OF THUNDERSTORMS WILL AFFECT LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 9 MILES SOUTH OF LEBANON...OR 10 MILES NORTH OF CRYSTAL
RIVER...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED AREA
INCLUDING LEBANON AND OTTER CREEK...UNTIL 615 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2944 8250 2905 8254 2903 8275 2906 8277
      2915 8279 2916 8296 2915 8308 2925 8309
      2930 8311 2948 8299 2951 8299 2956 8295
      2958 8282
TIME...MOT...LOC 2114Z 117DEG 13KT 2905 8262
Special weather statement, Jul 13, 5:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
541 PM EDT FRI JUL 13 2012

FLZ050-051-055-060-132245-
HILLSBOROUGH-PINELLAS-MANATEE-SARASOTA-
541 PM EDT FRI JUL 13 2012

...STRONG THUNDERSTORMS WILL AFFECT MANATEE...NORTHWESTERN
SARASOTA...SOUTHERN PINELLAS AND SOUTHWESTERN HILLSBOROUGH
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES SOUTH OF LAKE MANATEE STATE PARK...OR 15 MILES EAST
OF SARASOTA...MOVING NORTHWEST AT 20 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING LAKEWOOD RANCH...DESOTO LAKES...SARASOTA BRADENTON
AIRPORT...PARRISH...RUSKIN...SAINT PETERSBURG AND GULFPORT UNTIL 645
PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2800 8283 2801 8268 2794 8272 2788 8258
      2772 8261 2769 8255 2779 8243 2786 8256
      2788 8254 2765 8207 2716 8248 2740 8258
      2753 8275 2755 8275 2751 8270 2763 8258
      2769 8270 2764 8266 2761 8274
TIME...MOT...LOC 2140Z 126DEG 16KT 2743 8236

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:55 PM EDTSpecial Weather StatementTBWHillsborough50 min
Jul 13, 3:14 PM EDTSpecial Weather StatementTBWCharlotte, Lee46 min
Jul 13, 3:29 PM EDTSpecial Marine WarningTBW46 min
Jul 13, 3:34 PM EDTSpecial Weather StatementTBWHillsborough41 min
Jul 13, 3:39 PM EDTSpecial Marine WarningTBW66 min
Jul 13, 3:51 PM EDTSpecial Weather StatementTBWPinellas39 min
Jul 13, 4:00 PM EDTAreal Flood AdvisoryTBWLee60 min
Jul 13, 4:07 PM EDTSpecial Weather StatementTBWLee, Sarasota38 min
Jul 13, 4:35 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Pasco40 min
Jul 13, 4:41 PM EDTSpecial Weather StatementTBWCharlotte, Lee, Manatee, Sarasota64 min
Jul 13, 4:44 PM EDTSpecial Marine WarningTBW61 min
Jul 13, 5:01 PM EDTSpecial Marine WarningTBW59 min
Jul 13, 5:03 PM EDTSpecial Marine WarningTBW57 min
Jul 13, 5:07 PM EDTAreal Flood AdvisoryTBWLee53 min
Jul 13, 5:14 PM EDTSpecial Weather StatementTBWLevy61 min
Jul 13, 5:41 PM EDTSpecial Weather StatementTBWManatee, Pinellas64 min
Jul 13, 6:02 PM EDTSpecial Marine WarningTBW58 min
Jul 13, 6:08 PM EDTSpecial Marine WarningTBW27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.